# SDR SWAA970026

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND DAMAGE TO SKIN, FRAMES AND STRINGERS AT BS 312 TO 344, S23 TO 24R.  REPAIRED PER BOEING SRM.
